# SDR VNAA2024031511101

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 45,336 hours, 35,584 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0225
- Condition: Faulted
- Location: Nlg Steering
- Part time: 5,297 hours, 4,680 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MESSAGE AFTER GEAR RETRACTION / REMOVED AND REPLACED #3 HYDRAULIC SYSTEM PUMP PRESSURE SWITCHES IAW CRJ 700 AMM 29Âˆ’34Âˆ’01Âˆ’000/400Âˆ’802. OPS CHECK AND LEAK CHECK GOOD. REMOVED AND INSTALLED NOSE WHEEL STEERING MANIFOLD IAW CRJ 700 AMM 32-51-50-000/400-801. OPS CHECK GOOD AT THIS TIME. LEAK CHECK GOOD.
